# SDR SA05070

- Difficulty date: June 12, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

EN ROUTE, PHL TO SFO - DURING FLIGHT, THE APU AUTO-SHUTDOWN WITH THE NR 1 ENGINE IDG ON MEL.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED THE APU WITH 2.5 QUARTS OF OIL AND TIGHTENED A LINE TO THE APU FUEL CONTROL UNIT.  ALSO, REPLACED THE FILLER COUPLING ON THE NR 1 ENGINE IDG.  OPERATIONALLY AND LEAK CHECKS OK.
